# SDR CALA0600204

- Difficulty date: June 8, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 43,499 hours, 12,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT SEATS 15-25 WERE FOUND INOPERATIVE.  THE BATTERY AND CHARGER AT SEAT 22 DEF WERE REMOVED AND REPLACED.
